# SDR A6WA201140481

- Difficulty date: May 8, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Chafed
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON SERVICE DOOR OUTER HANDLE CUT OUT BLENDED AREA IAW REO 601R-52-41-174 AND SRM 51-12-00 NDI WITH NO DEFECTS IAW NDTM 51-20-06 TREATED, PRIMED AND TOP COATED IAW SRM 51-12-11, SRM 51-25-06 AND SRM 51-25-16.
